MathSciNet Relay Station
MathSciNet bibliographic data
MR1251222 35K57 (35B40)
Xin, Jack X. Existence and nonexistence of traveling waves and reaction-diffusion front propagation in periodic media. J. Statist. Phys. 73 (1993), no. 5-6, 893–926.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement